# SDR P5CA9801233

- Difficulty date: July 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N852FT
- Make and model: Boeing 747122
- Aircraft serial: 19757
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Corroded
- Location: Keel Beam
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KEEL BEAM ACCESS PANEL 191KK REAR ATTACH SUPPORT LOWER CHORD HAS SURFACE CORROSION.  REMOVED CORROSION AND REPROTECTED PER SRM 51-10-01 AND 51-10-02.
